×

zbMATH — the first resource for mathematics

On edge domatic number of hypercubes. (English) Zbl 1013.05056
Summary: Certain upper bounds of the edge domatic number of a hypercube \(Q_n\) are determined. Since they are equal for \(n < 10\) (with the exception of \(n=8\)) the exact values for these small \(n\) follow.
MSC:
05C69 Vertex subsets with special properties (dominating sets, independent sets, cliques, etc.)
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] COCKAYNE E. J.-HEDETNIEMI S. T.: Towards a theory of domination in graphs. Networks 7 (1977), 247-261. · Zbl 0384.05051 · doi:10.1002/net.3230070305
[2] CUTLER R. W.: Edge domination of \(G \times Q_n\). Bull. Inst. Combin. Appl. 15 (1995), 69-79. · Zbl 0854.05063
[3] FORCADE R.: Smallest maximal matchings in the graph of the \(d\)-dimensional cube. J. Combin. Theory Ser. B 14 (1973), 153-156. · Zbl 0261.05123 · doi:10.1016/0095-8956(73)90059-2
[4] Domination in Graphs: Advanced Topics. (T. W. Haynes, S. T. Hedetniemi, P. J. Slater, Marcel Dekker, New York, 1997.
[5] HAYNES T. W.-HEDETNIEMI S. T.-SLATER P. J.: Fundamentals of Domination in Graphs. Marcel Dekker, New York, 1998. · Zbl 0890.05002
[6] HEDETNIEMI S. T.-LASKAR R. C: Bibliography on domination in graphs and some basic definitions of domination parameters. Discrete Math. 86 (1990), 257-277. · Zbl 0733.05076 · doi:10.1016/0012-365X(90)90365-O
[7] Topics on Domination. (S. T. Hedetniemi, R. C Laskar, North Holland, New York, 1990. · Zbl 0728.05056 · doi:10.1016/0012-365X(90)90343-G
[8] HWANG S. F.-CHANG G. J.: Edge domatic numbers of complete \(n\)-partite graphs. Graphs Combin. 10 (1994), 241-248. · Zbl 0819.05036 · doi:10.1007/BF02986672
[9] MITCHEL S. L.-HEDETNIEMI S. T.: Edge domination in trees. Congr. Numer. 19 (1977), 489-509.
[10] ZELINKA B.: Edge-domatic number of a graph. Czechoslovak Math. J. 33(108) (1983), 107-110. · Zbl 0537.05049 · eudml:13366
[11] ZELINKA B.: Edge-domatic number of cacti. Math. Bohem. 116 (1991), 91-95. · Zbl 0743.05032 · eudml:29344
[12] ZELINKA B.: Domination in cubes. Math. Slovaca 41 (1991), 17-19. · Zbl 0753.05056 · eudml:31919
[13] ZELINKA B.: Edge-domatic numbers of directed graphs. Czechoslovak Math. J. 45(120) (1995), 449-455. · Zbl 0847.05063 · eudml:31478
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.